# SDR DALA2024110710718

- Difficulty date: October 23, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION UPPER SURFACE SKIN LOCATED BETWEEN RIB12 TO RIB13 REAR SPAR ON LH WING. CORRECTIVE ACTION: REMOVED CORROSION BY REWORK AS PER A319 SRM 51-74-00. ( 0624317)
